# SDR DHL9970307C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING TRAILING EDGE COVER PANEL INBOARD SUPPORT ANGLE IS CRACKED AT WS 447.90 JUST INBOARD OF NR 11 SPOILER ACTUATOR.  REMOVED AND REPLACED SUPPORT ANGLE AT RT WING AT WS 447.90 PER SRM 51-10-1 PAR 4 AND 51-30-2, N/R 2044.
